 @article{melo_neumann-leitão_gusmão_martins neto_palheta_2014, title={Distribution of the Planktonic Shrimp   <i>Lucifer</i> (Thompson, 1829) (Decapoda, Sergestoidea) off the Amazon}, volume={74}, ISSN={1519-6984}, url={https://doi.org/10.1590/1519-6984.20612}, DOI={10.1590/1519-6984.20612}, number={3}, journal={Brazilian Journal of Biology}, publisher={Instituto Internacional de Ecologia}, author={Melo, NFAC and Neumann-Leitão, S and Gusmão, LMO and Martins Neto, FE and Palheta, GDA}, year={2014}, month={Aug}, pages={S045–S051} }